The c -topology is not completable
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 10 (1983) no. 4, p. 579-586
@article{ASNSP_1983_4_10_4_579_0,
     author = {Mader, Adolf},
     title = {The $\oplus \_c$-topology is not completable},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 10},
     number = {4},
     year = {1983},
     pages = {579-586},
     zbl = {0537.20029},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1983_4_10_4_579_0}
}
Mader, Adolf. The $\oplus _c$-topology is not completable. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 10 (1983) no. 4, pp. 579-586. http://www.numdam.org/item/ASNSP_1983_4_10_4_579_0/

[1] K. Benabdallah - J. Irwin, Pure N-high subgroups, p-adic topology and direct sums of cyclic groups, Canad. J. Math., 26 (1974), pp. 322-327. | MR 333029 | Zbl 0292.20048

[2] D. Boyer - A. Mader, Functorial topologies on abelian groups, Rocky Mountain J. Math., 10 (1980), pp. 695-708. | MR 595098 | Zbl 0465.20053

[3] B. Charles, Sous-groupes fonctoriels et topologies, Etudes Sur Les Groupes Abeliens, Dunod, Paris, 1968, pp. 75-92. | MR 240195 | Zbl 0179.32701

[4] D.O. Cutler - R.W. Stringall, A topology for primary abelian groups, Etudes Sur Les Groupes Abeliens, Dunod, Paris, 1968, pp. 93-100. | MR 245671 | Zbl 0206.03403

[5] G. D'Este, The ⊕c-topology on abelian groups, Ann. della Scuola Norm. Sup. Pisa Cl. Sci., 7 (1980), pp. 241-256. | Numdam | Zbl 0439.20034

[6] L. Fuchs, Infinite Abelian Groups, Voll. I, II, Academic Press, New York and London, 1970 and 1973. | MR 255673 | Zbl 0209.05503

[7] E. Howard, First and second category abelian groups with the n-adic topology, Pacific J. Math., 16 (1966), pp. 323-329. | MR 207826 | Zbl 0136.29101

[8] A. Mader, The p-adic hull of abelian groups, Transactions AMS, 187 (1974), pp. 217-229. | MR 352296 | Zbl 0283.20037

[9] A. Mader, Basic concepts of functorial topologies, Abelian Group Theory, Proceedings, Oberwolfach, 1981, Lecture Notes in Mathematics, 874, pp. 251-271, Springer-Verlag, Berlin - Heidelberg - New York, 1981. | MR 645932 | Zbl 0477.20035

[10] Ch. Megibben, Large subgroups and small homomorphisms, Michigan Math. J., 13 (1966), pp. 153-160. | MR 195939 | Zbl 0166.02502